Migraleve Pink - Double Action Migraine Relief - 24 Tablet Pack

£9.29
In stock
Only 1 left
SKU
5010123711443

Migraleve Pink effectively treats acute moderate pain associated with migraine, where other pain killers have not worked.

Do not take less than four hours after taking other painkillers.

This is a pharmacy only medicine, there will be a questionnaire before adding the product to your shopping cart.

Migraleve Pink Tablets are for the treatment of acute pain associated with migraine, when other pein killers have been tried but have not worked.

This 24 Tablet pack contains Migraleve Pink, they have a unique dual action formula. Providing short term relief from migraine headaches and the nausea and vomiting that is sometimes associated. If taken at the first sine of a migraine, Migraleve Pink Tablets can prevent an attack from occuring.

How to use Migraleve Pink Tablets

Adults aged 15 years and older:

  • 2 Migraleve Pink tablets should be swallowed at the first sign of a migraine attack.
  • Do not take more than 2 pink tablets in a 24 hour period.
For children aged 10-14 years:
  • 1 Migraleve Pink tablets should be swallowed at the first sign of a migraine attack.
  • Do not take more than 1 pink tablets in a 24 hour period.
Do not give to children under the age of 10, except under medical supervision.

Ingredients

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to

Paracetamol 500mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg

Also contains E127 & E171

Hazzards and Cautions

Can cause addiction. Use for three days only.

Always read the enclosed leaflet fully and carefully.

DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

CONTAINS PARACETAMOL.

If you need to take this medicine for more than three days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

Write Your Own Review
You're reviewing:Migraleve Pink - Double Action Migraine Relief - 24 Tablet Pack
Your Rating
Copyright © Reach Pharmacy. All rights reserved.